×

On equicontinuity and continuous convergence. (English) Zbl 0129.38001


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Arens, R. F., A topology for spaces of transformations, Ann. Math., 47, 480-495 (1946) · Zbl 0060.39704
[2] Bourbaki, N., Topologie générale, chs. I, II. Act. Sci. Ind. 1142 (1951), Paris: Hermann & Cie, Paris
[3] Bourbaki, N., Espaces vectoriels topologiques, chs. III/V. Act. Sci. Ind. 1229 (1955), Paris: Hermann & Cie, Paris · Zbl 0066.35301
[4] Carathéodory, C., Stetige Konvergenz und normale Familien von Funktionen, Math. Ann., 101, 515-533 (1929) · JFM 55.0198.04
[5] Cook, C. H., andH. R. Fischer: Uniform convergence structures. To be published. · Zbl 0166.18702
[6] Fischer, H. R., Limesräume, Math. Ann., 137, 269-303 (1959) · Zbl 0086.08803
[7] Hahn, H.: Theorie der reellen Funktionen. Berlin 1921. · JFM 48.0261.09
[8] Schaefer, H., Stetige Konvergenz in allgemeinen topologischen Räumen, Arch. Math., 6, 423-427 (1955) · Zbl 0066.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.